# SDR 20010320CW011

- Difficulty date: February 9, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N37WR
- Make and model: Lear 35LEAR
- Aircraft serial: 313
- Engine: Garrtt TFE73122B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKE OFF.  HAD MAINTENANCE JACK AIRCRAFT, CLEAN CONNECTOR PLUGS IN BOTH WHEEL WELLS,  CLEANED ALL SWITCHES.  OPS CHECKED GOOD, OK FOR SERVICE.
